View R&D Publication Details

Department

Physics

Department

Physics

Authors

Auditya Sharma

Title of Article

Susceptibilities for the Muller-Hartmann-Zitartz countable infinity of phase transitions on a Cayley tree

Title of journal

Physical Review E

Year

2015

Volume

92

DOI

10.1103/PhysRevE.92.012122

Pages

012122 --

Keywords

Ising ferromagnet, Cayley tree, Muller-Hartmann-Zitartz, phase transition

Status

Active

Copyright © 2016 Indian Institute of Science Education and Research Bhopal. All rights reserved